# SDR VNAA0605003

- Difficulty date: May 5, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 5,014 hours, 4,651 cycles
- Engine: Ge CF348C1
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Open
- Location: Ac Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE CREW REPORTED THE AC POWER ACCESS DOOR WAS OPEN.  THE FLIGHT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE DOOR AND FOUND NO DEFECTS.  THE DOOR WAS PROPERLY SECURED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
